Preprint 10/2011

A combinatorial proof of the Eisenbud-Goto conjecture for monomial curves and some simplicial semigroup rings

Max Joachim Nitsche

Contact the author: Please use for correspondence this email.
Submission date: 28. Mar. 2011
Pages: 20
published in: Journal of algebra, 397 (2014), p. 47-67 
DOI number (of the published article): 10.1016/j.jalgebra.2013.08.026
Bibtex
MSC-Numbers: 13D45
Keywords and phrases: Castelnuovo-Mumford regularity, Eisenbud-Goto conjecture, monomial curves, simplicial affine semigroup rings
Download full preprint: PDF (266 kB)

Abstract:
We will give a pure combinatorial proof of the Eisenbud-Goto conjecture for arbitrary monomial curves. In addition to this, we show that the conjecture holds for certain simplicial affine semigroup rings.

23.06.2018, 00:12